Mixed problems for a class of pseudoparabolic equations


Ilyasov M. H.

INDIAN JOURNAL OF PURE & APPLIED MATHEMATICS, vol.38, no.2, pp.97-103, 2007 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 38 Issue: 2
  • Publication Date: 2007
  • Journal Name: INDIAN JOURNAL OF PURE & APPLIED MATHEMATICS
  • Journal Indexes: Science Citation Index Expanded, Scopus
  • Page Numbers: pp.97-103

Abstract

In this article, the integral operator method has been used for the solution of mixed problems for a class of pseudoparabolic equations. The obtained solutions are constructed on the basis of the solutions of corresponding problems for the parabolic equations and are represented by the integral of the multiplication of these solutions by a generalized functions, which are the generalized solutions of specific differential equation of hyperbolic type.